Anesth Pain Med Search

CLOSE


Search

  • HOME
  • Search
Case Report
Treatment of rocuronium-induced anaphylaxis using sugammadex - A case report -
Sun-Min Kim, Sei-hoon Oh, Seung-Ah Ryu
Anesth Pain Med. 2021;16(1):56-59.   Published online December 17, 2020
Full text    PubReader    ePub    Crossref - TDM    PDF    
Anaphylactic reaction with hydroxyethyl starch during anesthesia: A case report
Gunnhee Kim, Goeun Kim, Miyoung Kwon, Minseok Koo, Mijung Yun
Anesth Pain Med. 2019;14(4):412-415.   Published online October 31, 2019
Full text    PubReader    Crossref - TDM    PDF    
A suspected sugammadex-induced anaphylactic shock: A case report
Bon Sung Koo, So Jeong Lee, Hyun Woo Na, Woo Bin Kang, Sang Hyun Kim
Anesth Pain Med. 2019;14(3):294-298.   Published online July 31, 2019
Full text    PubReader    Crossref - TDM    PDF    
Consecutive anaphylaxis due to rocuronium and cisatracurium during general anesthesia: A case report
Chung Hun Lee, Byung Gun Lim, Seung Inn Cho, So Hyun Lee, Suk Hee Mun, Il Ok Lee
Anesth Pain Med. 2016;11(4):384-388.   Published online October 31, 2016
Full text    PubReader    Crossref - TDM    PDF    
Anaphylactic shock caused by an intradermal skin test-negative antibiotic during general anesthesia: A case report
Kyu Nam Kim, Dong Won Kim, Yeong Hun Sin, Song Yee Oh
Anesth Pain Med. 2016;11(3):260-263.   Published online July 31, 2016
Full text    PubReader    Crossref - TDM    PDF    
Anaphylaxis to topical bovine thrombin used for hemostasis during surgery for herniated nucleus pulposus: A case report
Hyuckgoo Kim, Deokhee Lee, Haemi Lee, Jisoo Han
Anesth Pain Med. 2015;10(3):187-191.   Published online July 31, 2015
PDF    
Anaphylaxis induced by priming dose of rocuronium during induction of anesthesia: Report of two cases
Young Woo Cho, Se Hun Park, Jin Gyu Jeong, Kang Il Kim, Hee Won Son
Anesth Pain Med. 2012;7(4):352-354.   Published online October 31, 2012
PDF    
Suspected anaphylactic shock during the induction of general anesthesia in a child: A case report
Jin Seo Kim, Eun Jung Cho, Jin Seok O
Anesth Pain Med. 2010;5(2):151-154.   Published online April 30, 2010
PDF    
Vancomycin-induced Hypersensitivity Reaction with Slow Infusion : A case report
Cheol Sueng Yang, Min Seok Koo, Ho Sung Kwak, Myung Ae Lee, Hyun Ha Lee
Anesth Pain Med. 2008;3(3):183-185.   Published online July 30, 2008
PDF    
Anaphylaxis after Induction of General Anesthesia for Cesarian Section : A case report
Eun Chi Bang, Yong In Kang, Su Yeon Kim, Kyung Sook Cho, Hyun Sook Lee
Anesth Pain Med. 2008;3(2):145-148.   Published online April 30, 2008
PDF    


ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2021 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next